Alert archive / Illinois / River Flood Warnings in 2008
River Flood Warning 82, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 31, 2008, 9:54 AM CDT for Fayette County, Illinois. It took effect at Apr 1, 2008, 10:36 AM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2008, 9:54 AM CDT (14:54 UTC)
- In effect from
- Apr 1, 2008, 10:36 AM CDT
- Expired
- Apr 5, 2008, 10:02 AM CDT
- In force
- 4 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Fayette County, IL
The radar
The Lincoln radar (KILX), 131 km from the middle of the area, began a volume at 14:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kaskaskia River at Vandalia (VNDI2).
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05592500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 311454
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
954 AM CDT MON MAR 31 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
.THIS FLOOD WARNING TAKES INTO CONSIDERATION 1.2 TO 1.5 INCHES OF
RAIN IN THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-011454-
/O.NEW.KLSX.FL.W.0082.080402T1124Z-080405T1300Z/
/VNDI2.1.ER.080402T1124Z.080403T1200Z.080404T1300Z.NO/
954 AM CDT MON MAR 31 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE KASKASKIA RIVER AT VANDALIA.
* FROM WEDNESDAY MORNING TO FRIDAY MORNING.
* AT 9:30 AM MONDAY THE STAGE WAS 16.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE TO NEAR 20.0 FEET BY THURSDAY MORNING AND BEGIN TO
FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/01 04/02 04/03 04/04 04/05
KASKASKIA RIVER
VANDALIA 18 16.1 15.5 18.1 20.0 18.2 14.410 follow-up statements
000
WGUS83 KLSX 010301
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1001 PM CDT MON MAR 31 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION THE
PAST 12 HOURS AND NONE FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-020301-
/O.EXT.KLSX.FL.W.0082.080401T1536Z-080405T2200Z/
/VNDI2.1.ER.080401T1536Z.080403T0600Z.080404T2200Z.NO/
1001 PM CDT MON MAR 31 2008
...THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* FROM TUESDAY MORNING TO FRIDAY NIGHT.
* AT 9:30 PM MONDAY THE STAGE WAS 15.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 23.0 FEET THURSDAY
MORNING.
* IMPACT...AT 23.0 FEET...AGRICULTURAL LEVEE BEGINS TO BE SLIGHTLY
OVERTOPPED. NO RESIDENCES ARE AFFECTED AT THIS LEVEL.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/01 04/02 04/03 04/04 04/05
KASKASKIA RIVER
VANDALIA 18 15.8 17.4 21.2 23.0 20.5 15.5000
WGUS83 KLSX 011559
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1059 AM CDT TUE APR 01 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
KASKASKIA RIVER AT CARLYLE TW AFFECTING CLINTON COUNTY
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL AND RUNOFF AND
RESERVOIR RELEASES...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-021559-
/O.EXT.KLSX.FL.W.0082.000000T0000Z-080405T2024Z/
/VNDI2.1.ER.080401T1030Z.080403T1200Z.080404T2024Z.NO/
1059 AM CDT TUE APR 01 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* UNTIL FRIDAY AFTERNOON.
* AT 9:30 AM TUESDAY THE STAGE WAS 18.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 23.0 FEET BY THURSDAY
MORNING AND FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.
* IMPACT...AT 23.0 FEET...AGRICULTURAL LEVEE BEGINS TO BE SLIGHTLY
OVERTOPPED. NO RESIDENCES ARE AFFECTED AT THIS LEVEL.
$$
$$
ILC027-021558-
/O.CON.KLSX.FL.W.0095.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.080331T2248Z.080406T0000Z.000000T0000Z.NO/
1059 AM CDT TUE APR 01 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TW
* UNTIL FURTHER NOTICE.
* AT 10:30 AM TUESDAY THE STAGE WAS 424.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 426.5 FEET BY SATURDAY
EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 424.5 FEET...SOME CABINS JUST BELOW THE DAM ARE
INUNDATED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/02 04/03 04/04 04/05 04/06
KASKASKIA RIVER
VANDALIA 18 18.7 21.3 23.0 20.2 15.1 12.5
CARLYLE TW 424 424.7 425.7 425.7 425.7 425.6 426.5000
WGUS83 KLSX 020141
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
841 PM CDT TUE APR 01 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
KASKASKIA RIVER AT CARLYLE TW AFFECTING CLINTON COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES ACROSS THE BASIN THAT
FELL ON MONDAY...WITH IMPACTS TO CARLYLE TW THE RESULT OF WATER
RELEASES FROM CARLYLE LAKE...
ADDITIONAL RAINS ARE ANTICIPATED ON THURSDAY ACROSS THE BASIN WHICH
MAY LEAD TO ALTERATIONS IN THE RIVER FORECAST.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-030141-
/O.EXT.KLSX.FL.W.0082.000000T0000Z-080405T1942Z/
/VNDI2.1.ER.080401T1030Z.080403T0600Z.080404T1942Z.NO/
841 PM CDT TUE APR 01 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM TUESDAY THE STAGE WAS 19.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY
EARLY THURSDAY MORNING.
* IMPACT...AT 23.0 FEET...AGRICULTURAL LEVEE BEGINS TO BE SLIGHTLY
OVERTOPPED. NO RESIDENCES ARE AFFECTED AT THIS LEVEL.
$$
ILC027-030140-
/O.CON.KLSX.FL.W.0095.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.080331T2248Z.080402T0600Z.000000T0000Z.NO/
841 PM CDT TUE APR 01 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TAIL WATER
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM TUESDAY THE STAGE WAS 424.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 425.8 FEET BY
AFTER MIDNIGHT TONIGHT.
* ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/02 04/03 04/04 04/05 04/06
KASKASKIA RIVER
VANDALIA 18 19.6 20.9 22.5 19.7 15.1 12.8
CARLYLE TW 424 424.9 425.8 425.8 425.8 425.8 425.8000
WGUS83 KLSX 021749
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1249 PM CDT WED APR 02 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
KASKASKIA RIVER AT CARLYLE TW AFFECTING CLINTON COUNTY
.THIS FLOOD WARNING TAKES INTO CONSIDERATION 0.2 INCHES OF RAIN IN
THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-031749-
/O.EXT.KLSX.FL.W.0082.000000T0000Z-080405T0600Z/
/VNDI2.1.ER.080401T1030Z.080402T1630Z.080404T0600Z.NO/
1249 PM CDT WED APR 02 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* UNTIL THE WARNING IS CANCELLED.
* AT 11:30 AM WEDNESDAY THE STAGE WAS 20.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY
MORNING.
$$
ILC027-031748-
/O.CON.KLSX.FL.W.0095.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.080331T2248Z.080403T1200Z.000000T0000Z.NO/
1249 PM CDT WED APR 02 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TW
* UNTIL THE WARNING IS CANCELLED.
* AT 11:30 AM WEDNESDAY THE STAGE WAS 425.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 425.7 FEET BY
TOMORROW MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/03 04/04 04/05 04/06 04/07
KASKASKIA RIVER
VANDALIA 18 20.7 19.7 17.2 14.9 12.8 11.9
CARLYLE TW 424 425.1 425.7 425.7 425.7 425.7 425.7000
WGUS83 KLSX 030057
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
757 PM CDT WED APR 02 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
KASKASKIA RIVER AT CARLYLE TW AFFECTING CLINTON COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES ACROSS THE BASIN THAT
FELL ON MONDAY...WITH 0.5 TO 1 INCH OF PRECIPITATION ANTICIPATED OVER
THE NEXT 24 HOURS...AND CARLYLE TAIL WATER IMPACTED BY WATER RELEASES
FROM CARLYLE LAKE...
ADDITIONAL RAINS ARE ANTICIPATED ON THURSDAY ACROSS THE BASIN WHICH
MAY LEAD TO ALTERATIONS IN THE RIVER FORECAST.
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-040057-
/O.EXT.KLSX.FL.W.0082.000000T0000Z-080408T0000Z/
/VNDI2.1.ER.080401T1030Z.080403T1200Z.080407T0000Z.NO/
757 PM CDT WED APR 02 2008
...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM WEDNESDAY THE STAGE WAS 21.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY
THURSDAY MORNING.
* IMPACT...AT 23.0 FEET...AGRICULTURAL LEVEE BEGINS TO BE SLIGHTLY
OVERTOPPED. NO RESIDENCES ARE AFFECTED AT THIS LEVEL.
$$
ILC027-040056-
/O.CON.KLSX.FL.W.0095.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.080331T2248Z.080403T0600Z.000000T0000Z.NO/
757 PM CDT WED APR 02 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TAIL WATER
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM WEDNESDAY THE STAGE WAS 425.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 425.7 FEET BY
AFTER MIDNIGHT TONIGHT.
* ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/03 04/04 04/05 04/06 04/07
KASKASKIA RIVER
VANDALIA 18 21.8 22.5 20.7 19.5 18.7 17.1
CARLYLE TW 424 425.2 425.7 425.7 425.7 425.7 425.7000
WGUS83 KLSX 031639
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1139 AM CDT THU APR 03 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
THE KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
KASKASKIA RIVER AT CARLYLE TW AFFECTING CLINTON COUNTY
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-041639-
/O.EXT.KLSX.FL.W.0082.000000T0000Z-080407T0000Z/
/VNDI2.1.ER.080401T1030Z.080403T0645Z.080406T0000Z.NO/
1139 AM CDT THU APR 03 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* UNTIL SATURDAY EVENING.
* AT 10:30 AM THURSDAY THE STAGE WAS 21.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...FALL BELOW FLOOD STAGE LATE EVENING SATURDAY.
$$
ILC027-041638-
/O.CON.KLSX.FL.W.0095.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.080331T2248Z.080403T1800Z.000000T0000Z.NO/
1139 AM CDT THU APR 03 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TW
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM THURSDAY THE STAGE WAS 425.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 425.6 FEET BY
THIS AFTERNOON. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/04 04/05 04/06 04/07 04/08
KASKASKIA RIVER
VANDALIA 18 21.6 20.2 18.4 17.7 16.5 15.7
CARLYLE TW 424 425.3 425.6 425.6 425.6 425.6 425.6000
WGUS83 KLSX 040111
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
811 PM CDT THU APR 03 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
KASKASKIA RIVER AT CARLYLE TW AFFECTING CLINTON COUNTY
.THIS FLOOD WARNING IS A RESULT OF RAINS OVER THE PAST MONTH INCLUDING
AN AVERAGE OF 0.5 OVER THE PAST 24 HOURS WITH AN AVERAGE OF 0.5
ANTICIPATED OVER THE NEXT 24 HOURS...IN ADDITION FOR THE TAIL WATER
THE FLOOD WARNING IS A RESULT OF RELEASES FROM CARLYLE LAKE...
HEAVY RAINS ARE POSSIBLE WITH ANTICIPATED THUNDERSTORMS AND COULD
CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-050111-
/O.EXT.KLSX.FL.W.0082.000000T0000Z-080406T1047Z/
/VNDI2.1.ER.080401T1030Z.080403T0645Z.080405T1047Z.NO/
811 PM CDT THU APR 03 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM THURSDAY THE STAGE WAS 20.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SATURDAY MORNING.
$$
ILC027-050110-
/O.CON.KLSX.FL.W.0095.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.080331T2248Z.080404T0030Z.000000T0000Z.NO/
811 PM CDT THU APR 03 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TW
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM THURSDAY THE STAGE WAS 425.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 425.3 FEET.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/04 04/05 04/06 04/07 04/08
KASKASKIA RIVER
VANDALIA 18 20.9 19.8 17.9 17.1 15.7 14.4
CARLYLE TW 424 425.3 425.3 425.3 425.3 425.3 425.3000
WGUS83 KLSX 041450
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
950 AM CDT FRI APR 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
KASKASKIA RIVER AT CARLYLE LAKE TAIL WATER AFFECTING CLINTON COUNTY
.THIS FLOOD WARNING IS A RESULT OF 0.5 TO 1.5 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND NONE FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-051450-
/O.EXT.KLSX.FL.W.0082.000000T0000Z-080406T1500Z/
/VNDI2.1.ER.080401T1030Z.080403T0645Z.080405T1500Z.NO/
950 AM CDT FRI APR 04 2008
...THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* UNTIL SATURDAY AFTERNOON.
* AT 8:30 AM FRIDAY THE STAGE WAS 19.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING AND SHOULD
FALL BELOW FLOOD STAGE SATURDAY MORNING.
$$
ILC027-051449-
/O.CON.KLSX.FL.W.0095.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.080331T2248Z.080404T1800Z.000000T0000Z.NO/
950 AM CDT FRI APR 04 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TW
* UNTIL FURTHER NOTICE.
* AT 8:30 AM FRIDAY THE STAGE WAS 425.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE RIVER IS FORECAST TO REMAIN STEADY NEAR 425.4 FEET
THROUGH THE NEXT 5 DAYS. ADDITIONAL RISES MAY BE POSSIBLE
THEREAFTER.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/05 04/06 04/07 04/08 04/09
KASKASKIA RIVER
VANDALIA 18 19.8 18.2 16.7 15.3 14.2 13.7
CARLYLE TW 424 425.3 425.4 425.4 425.4 425.4 425.4000
WGUS83 KLSX 050050
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
750 PM CDT FRI APR 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
KASKASKIA RIVER AT CARLYLE TW AFFECTING CLINTON COUNTY
.THIS FLOOD WARNING IS BASED ON UPSTREAM BASIN RUNOFF IN
ASSOCIATION WITH HEAVY RAINS OVER THE PAST MONTH INTO EARLY APRIL..
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-060050-
/O.EXT.KLSX.FL.W.0082.000000T0000Z-080407T0200Z/
/VNDI2.1.ER.080401T1030Z.080403T0645Z.080406T0200Z.NO/
750 PM CDT FRI APR 04 2008
...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM FRIDAY THE STAGE WAS 18.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE EVENING ON SATURDAY.
$$
ILC027-060049-
/O.CON.KLSX.FL.W.0095.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.080331T2248Z.080405T0600Z.000000T0000Z.NO/
750 PM CDT FRI APR 04 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TAIL WATER
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM FRIDAY THE STAGE WAS 425.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 425.5 FEET BY
AFTER MIDNIGHT TONIGHT. ADDITIONAL RISES MAY BE POSSIBLE
THEREAFTER.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/05 04/06 04/07 04/08 04/09
KASKASKIA RIVER
VANDALIA 18 18.9 18.4 17.5 16.1 14.8 14.1
CARLYLE TW 424 425.3 425.5 425.5 425.5 425.5 425.5000
WGUS83 KLSX 051502
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1002 AM CDT SAT APR 05 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-051532-
/O.CAN.KLSX.FL.W.0082.000000T0000Z-080407T0200Z/
/VNDI2.1.ER.080401T1030Z.080403T0645Z.080405T1203Z.NO/
1002 AM CDT SAT APR 05 2008
THE FLOOD WARNING IS CANCELLED FOR
THE KASKASKIA RIVER AT VANDALIA.
* AT 9:30 AM SATURDAY THE STAGE WAS 17.8 FEET.
* FELL BELOW FLOOD STAGE AT 7 AM SATURDAY.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING AND SHOULD BE
NEAR 16 FEET BY SUNDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/06 04/07 04/08 04/09 04/10
KASKASKIA RIVER
VANDALIA 18 17.8 16.3 15.2 14.4 13.9 13.6What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 31, 6:46 AM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Mar 31, 6:46 AM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
646 AM CDT MON MAR 31 2008
.DISCUSSION...
SURFACE LOW WAS CENTERED OVER WESTERN OK EARLY THIS MORNING. WARM
FRONT EXTENDED FROM THE LOW ACROSS EASTERN KS AND NORTHERN MO INTO
NORTHWEST IN. WARM FRONT WAS LIFTING NORTHWARD AT THIS TIME WHICH
WILL PLACE FORECAST AREA STARTING OUT WITH MILD TEMPS. BY NOON
TODAY, LOW PRESSURE IS FORECAST TO LOCATED OVER SOUTHERN IA WITH
COLD FRONT TRAILING SOUTHWESTWARD INTO OK. COLD FRONT WILL PLOW
ACROSS THE REGION TONIGHT AND BY SUNRISE TUESDAY IT WILL EXTEND
FROM EASTERN IN ACROSS MO BOOTHEEL INTO NORTHEAST TX. IMPRESSIVE
SURFACE HIGH OF 1030+ MBS FOR EARLY APRIL WILL BUILD INTO THE
REGION ON TUESDAY.
SIGNIFICANT RAIN EVENT EXPECTED AGAIN TODAY AND EARLY TONIGHT ACROSS
THE REGION. THE ECMWF, UKMET AND NAM ARE FAIRLY SIMILAR FOR THIS
EVENING WITH UPPER JET COUPLING PRODUCING IMPRESSIVE DIVERGENCE FROM
GREAT LAKES REGION ACROSS THE MID MS VALLEY INTO OK. THE GFS WAS
SUFFERING FROM CONVECTIVE FEEDBACK AND DISCOUNTED. STL IS JUST OVER
AN INCH FROM SETTING THE RECORD FOR THE WETTEST MARCH EVER. WITH A
LITTLE LUCK, HAVE A GOOD SHOT OF GETTING CLOSE OR BREAKING THE
RECORD LATER THIS AFTERNOON AND EVENING.
THE GFS AND ECMWF SHOW TIMING DIFFERENCES LATER THIS WEEK WITH THE
NEXT ROUND OF SIGNIFICANT RAIN. SOUTHWEST FLOW ALOFT SETS UP ACROSS
THE MIDWEST LATER IN THE WEEK. THE GFS IS FORECASTING IMPRESSIVE LOW
LEVEL MOISTURE RETURN INTO MO BY WEDNESDAY NIGHT ALREADY WHILE THE
ECMWF WAITS UNTIL THURSDAY EVENING. EITHER WAY, LOOKS LIKE ANOTHER
PERIOD OF HEAVY RAIN WILL OCCUR ACROSS MO LATE IN THE WEEK. THE TWO
MODELS REMEMBERED THE EASTER RULE AND BOTH ARE NOW FORECASTING
RAIN FOR SUNDAY.
TPS
&&
.AVIATION...
FOR THE 12Z TAFS...
WARM FRONT HAS MOVED WELL NORTH OF TAF SITES WITH SOUTHERLY WINDS
AND MVFR CEILINGS THE RULE IN THE WARM SECTOR. SOUTH WINDS WILL BE
QUITE GUSTY BY THIS AFTERNOON AS LOW PRESSURE DEEPENS AND MOVES
ACROSS NORTHERN MISSOURI INTO NORTHWESTERN ILLINOIS BY 00Z.
ATTENDANT COLD FRONT TO MOVE ACROSS TAF SITES DURING THE EVENING
HOURS WITH LINE OF STRONG TO SEVERE CONVECTION EXPECTED. FOR NOW
HAVE INCLUDED TEMPOS FOR SHOWERS WITH CB GROUPS UNTIL EXACT TIMING
OF LINE CAN BE DETERMINED. WIND WILL SWING AROUND TO THE NORTHWEST
BEHIND THE COLD FRONT WITH LOW MVFR/IFR CEILINGS RETURNING BY THE
END OF THE PERIOD.
BYRD
&&
.CLIMATE...
MARCH MONTHLY RAINFALL DATA
2008 RECORD
STL 7.17 (7TH WETTEST) 8.25 1897
COU 4.70 (13TH WETTEST) 10.09 1973
ADDITIONAL RAINFALL RECORDS AVAILABLE ON OUR WEBSITE UNDER THE
CLIMATE TAB.
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM THIS EVENING THROUGH TUESDAY MORNING FOR
CRAWFORD-FRANKLIN-IRON-JEFFERSON-LINCOLN-MADISON-REYNOLDS-
ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
GENEVIEVE-WARREN-WASHINGTON.
FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH LATE
TONIGHT FOR BOONE-CALLAWAY-COLE-GASCONADE-MONITEAU-
MONTGOMERY-OSAGE.
IL...FLASH FLOOD WATCH FROM THIS EVENING THROUGH TUESDAY MORNING FOR
BOND IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Mar 31, 5:02 AM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 502 AM CDT MON MAR 31 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011015- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 502 AM CDT MON MAR 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO BE WIDESPREAD ACROSS THE REGION TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAIN WILL ALSO OCCUR WITH THESE STORMS. THIS HEAVY RAIN...COMBINED WITH THE SATURATED GROUND OVER CENTRAL AND SOUTHERN MISSOURI AND SOUTHERN ILLINOIS...WILL MEAN A THREAT OF FLOODING AND FLASH FLOODING. THEREFORE...A FLASH FLOOD WATCH HAS BEEN POSTED FOR THESE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE ACTIVE WEATHER PATTERN WILL CONTINUE OVER THE REGION...WITH SEVERAL MORE ROUNDS OF THUNDERSTORMS EXPECTED WEDNESDAY NIGHT...THURSDAY... AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1
In the hours before
Local storm report, Mar 31, 7:34 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
734 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 AM HAIL NEWARK 39.99N 91.97W
03/31/2008 E0.25 INCH KNOX MO TRAINED SPOTTER
&&
BDYELocal storm report, Mar 31, 7:35 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
735 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 AM HAIL EWING 40.01N 91.71W
03/31/2008 E0.25 INCH LEWIS MO EMERGENCY MNGR
&&
BDYELocal storm report, Mar 31, 7:39 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
739 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 AM HAIL PALMYRA 39.80N 91.52W
03/31/2008 M0.88 INCH MARION MO TRAINED SPOTTER
&&
BDYELocal storm report, Mar 31, 7:51 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
751 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM HAIL LA GRANGE 40.05N 91.50W
03/31/2008 E0.25 INCH ADAMS MO TRAINED SPOTTER
&&
BDYELocal storm report, Mar 31, 7:52 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
752 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM HAIL QUINCY 39.93N 91.39W
03/31/2008 E0.50 INCH ADAMS IL TRAINED SPOTTER
&&
BDYELocal storm report, Mar 31, 7:54 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
754 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 AM HAIL HANNIBAL 39.71N 91.38W
03/31/2008 E0.50 INCH MARION MO TRAINED SPOTTER
&&
BDYEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 8:32 AM CDT | Severe Thunderstorm Warning | LSX | Brown | 28 min |
| Mar 31, 1:00 PM CDT | River Flood Warning | LSX | Pike | 24 hr |
| Mar 31, 1:00 PM CDT | River Flood Warning | LSX | Calhoun | 24 hr |
| Mar 31, 1:00 PM CDT | River Flood Warning | LSX | Calhoun | 24 hr |
| Mar 31, 1:00 PM CDT | River Flood Warning | LSX | Jersey | 32 hr |
| Mar 31, 4:25 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 50 min |
| Mar 31, 4:43 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 32 min |
| Mar 31, 4:57 PM CDT | Tornado Warning | LSX | Clinton, Monroe, Randolph, Saint Clair, Washington | 48 min |
Nearby
River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.